# SDR CA050724002

- Difficulty date: July 22, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 337B
- Aircraft time: 3,709 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C301
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 640433
- Condition: Cracked
- Location: Fwd End
- Component: Engine, Cont, IO360G1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FROM A ROUTINE COMPANY FLIGHT, THE MAINTENANCE ENGINEER NOTED MORE THAN NORMAL OIL ON THE LT REAR COWLING.  UPON FURTHER INVESTIGATION, A 3 INCH CRACK WAS DETECTED ON THE CRANKCASE HALF STARTING FROM THE ENGINE DRIVEN FUEL PUMP BOSS TO THE CRANKCASE THRU BOLT.  THE ENGINE IS BEING REMOVED AND SENT TO AUTHORIZED REPAIR SHOP FOR REPAIR.
